Posted 2/22/2012 4:09 PM (GMT -6)
You're not alone, Not2l8, not by a long shot! Your psychiatrist is rooting for you to get better; you may be sure of that.
The med changes will be in your best interest, I feel sure. Look forward to what your psychiatrist has in store; I think that he may be changing some things for a better performance level for you. Being in school, you need the best medical care that will keep you alert and yet permit you the best rest possible at night.
Seroquel does make some folks gain weight. If you read the seroquel website, you'll learn that it is a medication that should not be stopped immediately. It must be withdrawn in small dosages, as your psychiatrist directs. Follow his advice explicitly, please.
If your academic level is where you want it to be, I think you should relax a little and continue your studies with a sense of assurance that all is going to be well for you in the days and years ahead.
Later, when you are not so involved in studies, maybe a little instruction in diet changes will help you. There is a world of information online about how to change your diet for your best performance and feeling tone.
We could talk about that a bit later if you wish.
Take good care of yourself and try to take things one day at a time without worrying about how you are going to be treated. Chances are it will all go very well for you. After all, you've come a long way since your last encounter with pscyhiatrists.